# SDR DALA2023050403479

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 87,221 hours, 27,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 DOOR KNUCKLE KNOCKERWONT RETRACT / 610. CORRECTIVE ACTION: CYCLED SLIDE ARM HANDLE AT R3 DOOR SEVERAL TIMES INDICATOR NOW RETRACTS PROPERLY. (2748345)
